# SDR P5CA9900152

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO STEADY STATE STALL AFTER DESCENDING FROM 370 TO 350.  ATTEMPTED TO RESTART AT 350 AND 280, UNSUCCESSFUL.  LAST START WAS AT 0050Z, WINDMILL TIME 1 HOUR AND 33 MIN.  N1-30 PERCENT, N2-21 PERCENT, OIL PRESSURE 15 PSI, FL 280, IAS 295.  INSPECTED FUEL FILTER, NO DEFECTS.  CHECKED EVC AND CONDITION MOTOR, NO DEFECTS.  GROUND START OPS CHECK GOOD.  ALSO, COMPARED TO NR 4 ENG, ALL MATCH.  OPS CHECK GOOD PER MM 73-23-00.
